| Catalog Number |
190766 |
| Medical Device Problem Code |
Inadequate Ultra Filtration (1656)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 2008t hemodialysis (hd) machine's ultrafiltration (uf) pump did not turn off once the uf goal was met during a patient's hd treatment.It is unknown if there was any patient serious injury or adverse event.It is unknown if the machine has been returned to service.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.